# SDR GTIA2020081735316

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 11,888 hours, 5,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP-REMOVED AND REPLACED AFT MEGAPHONE IAW 25-65-21. OPS CHECK GOOD
